# SDR CKSA96381

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND RUDDER LEFT SIDE SURFACE CORROSION AROUND STATIC WICK AT STA ZR293 AND TRAILING EDGE AT STA ZR284 AND ZR330.  REPAIRED STATIC WICKS ON RUDDER LEFT HAND IAW AIA DRAWING AIA/E/2433 AND DC-8 SRM 51-1-21, 51-1-21A AND EA 96-348 REPORT NR 96 AIA 197 DATED 12-12-96.  CORROSION CARD NR 6000-0551.  NON-ROUTINE TASK CARD NR. 88997, LEVEL 2.
